Approximation of a function by rational fractions
Doklady Akademii Nauk, Tome 171 (1966) no. 5, pp. 1023-1026
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_171_5_a2,
author = {A. G. Vitushkin},
title = {Approximation of a function by rational fractions},
journal = {Doklady Akademii Nauk},
pages = {1023--1026},
year = {1966},
volume = {171},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_171_5_a2/}
}
A. G. Vitushkin. Approximation of a function by rational fractions. Doklady Akademii Nauk, Tome 171 (1966) no. 5, pp. 1023-1026. http://geodesic.mathdoc.fr/item/DAN_1966_171_5_a2/